# SDR FDEA201312032908

- Difficulty date: December 3, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311N504634
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 INBD SIDE WEB SKIN INNER SURFACE FOUND CORROSION AT PP STATION 187 AFTER SKIN OPEN UP.  CORRODED PYLON SIDE WEB SKIN REMOVED AND REPLACED IAW DWG 311N5002 SHT 14 REV E WITH EA F-5450-T0304661 PART 1.  REPAIR IS MAJOR.
